Numerical solutions of Kendall and Pollaczek-Khintchin equations for exhaustive polling systems with semi-Markov delays
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
1250 16
Ultima descărcare din IBN:
2022-10-18 03:26
Căutarea după subiecte
similare conform CZU
[519.2+519.872.2]:004 (1)
Probabilitate. Statistică matematică (69)
Cercetări operaționale (OR) teorii şi metode matematice (149)
Știința și tehnologia calculatoarelor. Calculatoare. Procesarea datelor (3131)
SM ISO690:2012
MIŞCOI, Gheorghe; BEJENARI, Diana; MITEV, Lilia; ŢICU, Rodica Ionela. Numerical solutions of Kendall and Pollaczek-Khintchin equations for exhaustive polling systems with semi-Markov delays. In: Computer Science Journal of Moldova. 2016, nr. 2(71), pp. 255-272. ISSN 1561-4042.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Computer Science Journal of Moldova
Numărul 2(71) / 2016 / ISSN 1561-4042

Numerical solutions of Kendall and Pollaczek-Khintchin equations for exhaustive polling systems with semi-Markov delays
CZU: [519.2+519.872.2]:004

Pag. 255-272

Mishkoy Gheorghe12, Bejenari Diana2, Mitev Lilia32, Ticu Ionela4
 
1 Academy of Sciences of Moldova,
2 Free International University of Moldova,
3 Institute of Mathematics and Computer Science ASM,
4 Constanta Maritime University
 
Disponibil în IBN: 2 septembrie 2016


Rezumat

Some analytical results for exhaustive polling systems with semi-Markov delays, such as Pollaczek-Khintchin virtual and steady state analog are presented. Numerical solutions for kbusy period, probability of states and queue length distribution are obtained. Numerical examples are presented.

Cuvinte-cheie
Polling systems with semi-Markov delays, Pollaczek-Khintchin formula, Kendall Equation, k-Busy Period, probability of states, queue length, numerical algorithms.

Crossref XML Export

<?xml version='1.0' encoding='utf-8'?>
<doi_batch version='4.3.7' xmlns='http://www.crossref.org/schema/4.3.7' xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' xsi:schemaLocation='http://www.crossref.org/schema/4.3.7 http://www.crossref.org/schema/deposit/crossref4.3.7.xsd'>
<head>
<doi_batch_id>ibn-46520</doi_batch_id>
<timestamp>1675198424</timestamp>
<depositor>
<depositor_name>Information Society Development Instiute, Republic of Moldova</depositor_name>
<email_address>idsi@asm.md</email_address>
</depositor>
<registrant>Institutul de Matematică şi Informatică al AŞM</registrant>
</head>
<body>
<journal>
<journal_metadata>
<full_title>Computer Science Journal of Moldova</full_title>
<issn media_type='print'>15614042</issn>
</journal_metadata>
<journal_issue>
<publication_date media_type='print'>
<year>2016</year>
</publication_date>
<issue>2(71)</issue>
</journal_issue>
<journal_article publication_type='full_text'><titles>
<title>Numerical solutions of Kendall and
Pollaczek-Khintchin equations for exhaustive
polling systems with semi-Markov delays</title>
</titles>
<contributors>
<person_name sequence='first' contributor_role='author'>
<given_name>Gheorghe</given_name>
<surname>Mişcoi</surname>
</person_name>
<person_name sequence='additional' contributor_role='author'>
<given_name>Diana</given_name>
<surname>Bejenari</surname>
</person_name>
<person_name sequence='additional' contributor_role='author'>
<given_name>Lilia</given_name>
<surname>Mitev</surname>
</person_name>
<person_name sequence='additional' contributor_role='author'>
<given_name>Rodica Ionela</given_name>
<surname>Ţicu</surname>
</person_name>
</contributors>
<publication_date media_type='print'>
<year>2016</year>
</publication_date>
<pages>
<first_page>255</first_page>
<last_page>272</last_page>
</pages>
</journal_article>
</journal>
</body>
</doi_batch>